MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305769
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the safety mechanism loosened after use while retracting the bd eclipse¿ needle.The following information was provided by the initial reporter, translated from (b)(6) to english: "it's noticed that safety mechanism on the eclipse needle loosen after needle retraction".
 
Event or Problem Description
It was reported that the safety mechanism loosened after use while retracting the bd eclipse¿ needle.The following information was provided by the initial reporter, translated from chinese to english: "it's noticed that safety mechanism on the eclipse needle loosen after needle retraction".
 
Additional Manufacturer Narrative
Investigation: one actual unused sample in opened package was received for investigation.Our quality engineer inspected the returned units and could not identify any manufacturing related defects or abnormalities.No issues with the safety shield or hub were observed.A device history record review was performed and showed no non-conformance's associated with this issue during the production of this batch.As a result, the root cause of the reported issue could not be determined.

Brand Name
BD ECLIPSE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8791426
Report Number8041187-2019-00541
Device Sequence Number3205937
Product Code FMI
UDI-Device Identifier30382903057697
UDI-Public30382903057697
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2022
Device Catalogue Number305769
Device Lot Number7268011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2019
Initial Date Received by Manufacturer 06/28/2019
Supplement Date Received by Manufacturer06/28/2019
Initial Report FDA Received Date07/15/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;